MAUDE Adverse Event Report: EXACTECH, INC. NOVATION GXL LINER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROU

EXACTECH, INC. NOVATION GXL LINER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROU
Catalog Number 132-32-55
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 05/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10.Pending investigation.
 
Event or Problem Description
It was reported via legal documentation that a patient had a right total hip arthroplasty on (b)(6) 2010, and then experienced revision surgical procedure on (b)(6) 2023 approximately 12 years and 8 months after initial implant.No images were provided.There is no device information provided.There is no other information available.
 
Additional Manufacturer Narrative
D4: corrected.D10 concomitant devices: (b)(6); 180-01-64 - nv crown cup clstr hole 64mm group 5.(b)(6); 164-02-13 - element-stem, collarless w/ha, high offset, sz 13.(b)(6); 120-65-25 - bone screw 6.5mm dia x 25mm long.(b)(6); 120-65-15 - bone screw 6.5mm dia x 15mm long.(b)(6); 120-65-20 - bone screw 6.5mm dia x 20mm long.(b)(6); 142-32-00 - cocr fem head 32mm +0 offset 12/14.G4: corrected.H4: corrected.H6: corrected.Manufacturer narrative: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Additionally, the devices were implanted for over ten years prior to the reported failure(s).However, the reported prosthesis wear could not be confirmed and potential contributions of manufacturing, user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.

Brand Name
NOVATION GXL LINER
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROU
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
matt collins
MDR Report Key19068938
Report Number1038671-2024-00761
Device Sequence Number12511139
Product Code LZO
UDI-Device Identifier10885862023346
UDI-Public10885862023346
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
108858620233
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/24/2012
Device Catalogue Number132-32-55
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown